MathSciNet Relay Station
MathSciNet bibliographic data
MR312001 (47 #563) 34C40 (58F15)
Shub, M.; Smale, S. Beyond hyperbolicity. Ann. of Math. (2) 96 (1972), 587–591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement